# SDR SIMA20240323002

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 18,146 hours, 11,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PHOTOLUMINESCENT LIGHT STRIPS HAVE A 10 INCH GAP AT SEAT 2A AND A 20 INCH GAP AT SEAT 19CA. FOUND END CAPS TO BE MISSING AND STRIPS LOOSE INSIDE OF COVER, REPLACED END CAPS AND SEALED STRIP TO END CAP FOR CABIN PHOTOLUMINESCENT LIGHT STRIPS AT SEAT 2A AND SEAT 19CA IAW AMM 33-50-21.
